# SDR IPXA2014052383020

- Difficulty date: May 20, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- Engine: Ge CF680
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Condition: Loose
- Location: Bleed Duct
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENGINE BLEED DUCT LEAK.  TIGHTENED NR 2 BLEED INTERCONNECT DUCT CLAMPS IAW AMM 36-11-01-401, TASK 424-019-001, PAR F, SUB PAR 4.  PERFORMED ENGINE GRAD RUN,  N1=50 PERCENT, N2=88.4 PERCENT.  NO DUCT LEAK INDICATION, LIGHT AND EICAS, OK FOR SERVICE.
